# SDR SWAA2023032721190

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 6,031 hours, 3,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT FO SIDE WILL NOT TEST<[01] REMOVED AND REPLACED AFT FA OUTBOARD EMERGENCY EQUIPMENT BATTERY PER SIP
